| Catalog Number |
5921-034-235NS |
| Medical Device Problem Code |
Decrease in Pressure (1490)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 44 malfunction events in which the device reportedly had a decrease in pressure.1 event had no patient involvement; no patient impact.42 events had patient involvement; no patient impact.1 event had insufficient information received.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 44 events were reported for this quarter.Product return status: 24 devices were not available for evaluation.20 device investigation types have not yet been determined.Additional information: 44 devices were labeled for single-use.44 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: d3, h10.44 previously reported events are included in this follow-up record.Product return status: 8 devices were received.31 devices were not available for evaluation.5 device investigation types have not yet been determined.
Event or Problem Description
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale 44 events were originally reported for this failure mode during the reporting quarter; however, 1 event was inadvertently excluded.45 reported events are included in this follow-up record.Product return status 10 devices were received.33 devices were not available for evaluation.2 devices were evaluated based on historical data analysis.
Event or Problem Description
This report summarizes 45 malfunction events in which the device reportedly had a decrease in pressure.1 event had no patient involvement; no patient impact.43 events had patient involvement; no patient impact.1 event had insufficient information received.